Hi Hope someone can help me. I’ve been put on tramadol 50mg twice a day for fibro pain. I have been on them for over a week but I’ve now started to get really bad headaches and tiredness The headaches are so bad I can’t move or see out my left eye, plus can’t move my neck.
I seem to get this an hour after taking it but this has only just started. Do I stop them or will these headaches pass? I know these are some off the side effects but when I first started the tramadol I felt great. no pain at all. After a week off taking them the headaches have started. Please help
The side effects of tramadol didn't go away for me. They just got worse. There are so many side effects of this drug that can be dangerous. Seizures being one of them. You can try taking it only once a day and see if that works. Don't just stop it unless your doctor or pharmacist is consulted first, as you may experience some withdrawal symptoms. You most likely won't because you haven't been on it for long. It's every bit as addicting as oxycodone or morphine, but doctors are prescribing this more since the crack down on narcotics. Talk to your doctor about your concerns. You may be someone who shouldn't take it.
Hi, Mishelle! Yes, you are correct that these are side effects: "Very common (10% or more of users): Headache (up to 32%), somnolence (up to 25%)" But in your case they sound particularly severe and that warrants an immediate call to your prescriber for professional advice. Also, it does seem very co-incidental however you would want to rule out any other possible cause. Best regards and I hope you're feeling better soon! Wildcat
28 Sep 2018
Hi Mishelle, Have you tried other medications for Fibromyalgia... such as Lyrica? I have been on Lyrica 100mg a day for many years & it works for me! Of course, there are other meds. that can treat that condition. Personally, I'm very sensitive to medications and tolerate very few of them because of side effects. Are you seeing a Rheumatologist for the Fibro? Let your doctor know that you are experiencing headaches.
Take care & be well!
1 Oct 2018
I'm really sorry to hear that. If I were you I would contact your doctor. Also, I want to let you know that not everyone gets addicted, but please be very cautious when taking this drug. It can be highly addicting with horrible withdrawals. Call your doctor. I wish you the best
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.